# SDR ASAA2014061108161

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,942 hours, 8,943 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Part number: 9111M35P14
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION MONITOR INDICATED 2.3 AT HIGHEST LEVEL IN CRUISE FLIGHT.  STAYED CLOSE TO 2.0 BALANCE OF TIME.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  ACFT GROUNDED. REF AMM TASK 71-00-00-800-806-F00, ENGINE OPERATION LIMITS VIBRATION LEVEL ABOVE 2.0 BUT LESS THAN 3.0 REQUIRES FAN TRIM BALANCE ON BOARD PROCEDURE AT NEXT MAINTENANCE STA OVERNIGHT, RON, TASK 71-00-00-750-808-F00, NO HISTORY ENG VIBE 90 DAYS. ACCOMPLISHED FAN TRIM BALANCE OTBD PROCEDURE IAW MM71-00-00-750-808-F00, TEST 14B. CHANGED WEIGHTS IAW SOLUTION AS REQUIRED.
